# SDR AALA201907029026

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 8,573 hours, 3,491 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS AC EXPERIENCED A LARGE CABIN TEMPERATURE OVERHEAT FOLLOWED BY A PACK FAILURE. WENT THROUGH THE QRH AND DETERMINED UNABLE TO PROCEED THROUGH MOUNTAINOUS TERRAIN. CREW CHANGED DESTINATION TO LAS AND THE FIRST OFFICER DECLARED AN EMERGENCY WITH ATC. MAINTENANCE CLEANED CABIN TEMP SENSOR FILTERS IAW AMM 21-61-06, PERFORMED BITE CHECK ON PACK TEMP CONTROLLER IAW AMM 21-51-00. OPS CHECK GOOD OF RH PACK IAW AMM 21-00-00. NO FAULTS AT THIS TIME.
